# SDR SIMA200209401

- Difficulty date: March 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND RIGHT FORWARD OUTBOARD, RIGHT FORWARD INBOARD, LEFT FORWARD INBOARD, RIGHT MID OUTBOARD, RIGHT MID INBOARD, LEFT MID OUTBOARD, RIGHT AFT INBOARD, LEFT AFT OUTBOARD SEAT TRACKS TO BE CORRODED BEYOND LIMITS.  REPLACED SEAT TRACKS IAW EO E1-53MR-271.  (M)
